# SDR ASAA2015060611992

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 25,573 hours, 7,802 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 WINDOW HEAT LIGHT EXTINGUISHED WHILE ALL OTHER LIGHTS REMAINED ON.  SUNLIGHT WAS NOT AN ISSUE.   ACFT GROUNDED.  PERFORMED WINDOW HEAT CONTROL UNIT BITE PROCEDURE ON L2 WINDOW IAW AMM TASK 30-41, TASK 801.  NO FAULTS NOTED.  NO HISTORY 30 DAYS.
